# SDR REXA2012102601422

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 26,143 hours, 22,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WARDROBE EMERGENCY LIGHTED "EXIT" SIGN INOP, WIRE BROKEN AT LIGHT.  REMOVED & REPLACED EXIT SIGN, FLOOR LEVEL IAW AMM 33-51-10.  PERFORMED OPS CHECK IAW AMM 33-51-10.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
